Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had medical abortion and had pain in lower abdomen. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1970
Answered : 4307 Questions
Docter I had medical abortion (non surgical) 10 days ago I had severe pain in left lower abdominal part..even I am able to digest food as well please suggest what I can do now?
Posted Wed, 16 Oct 2013 in Menstruation and Miscarriage
Answered by Dr. Vasudha Jayant Athavale 1 hour later
Brief Answer:
request for few details of problem

Detailed Answer:

Thanks for the query.

I have read your question & understood your concern. Post abortion pain can be due to multiple causes. I will have to think of the probable cause & advice you accordingly. Please let me know few more things about your trouble-
-Is the pain persistent till now? Or it has started recently?
- Do you have accompanied fever or vaginal discharge?
- Has the bleeding stopped? If not are there clots in bleeding?
- Do you have problem with urine or digestion (motion)?

Till then,
- take rest,
-don't massage or foment the painful area.
-have light, nutritive diet,
-A pain killer pill that suits you. It will relieve you for time being...

Awaiting your reply...
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor